PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1989 April; 82(4): 228.
PMCID: PMC1292094

Steroid responsive haemolytic anaemia due to dextropropoxyphene paracetamol combination.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (208K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Tennant FS., Jr Complications of propoxyphene abuse. Arch Intern Med. 1973 Aug;132(2):191–194. [PubMed]
  • Shapley JM, Wilson JR. Post-anaesthetic jaundice due to glucose-6-phosphate dehydrogenase deficiency. Can Anaesth Soc J. 1973 May;20(3):390–392. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press